Vol. 38, No. 1, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Homomorphisms of near-rings of continuous functions

Li Pi Su

Vol. 38 (1971), No. 1, 261–266
Abstract

In recent papers Chew has found a class of topological rings such that if E is one of them, then a space is E-compact if and only if every E-homomorphism on C(X,E) has a onepoint support. We generalize this result to a class of topological near-rings. We also have found some topological near-rings which belong to this class.

Mathematical Subject Classification
Primary: 16A80
Milestones
Received: 14 October 1970
Published: 1 July 1971
Authors
Li Pi Su